MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC L3C0600 - CURE PRODUCTS; CATHETER, STRAIGHT
Model Number 510857
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer called in to report "a sharp edge" on the catheter.Consumer said "is typical cathing routine is washing his hands then checking his catheter by running his clean wet hand hand down the length of it to check it prior to placing lube and inserting.He said he recently found one of the m14c catheters that has a "strange sharp edge, about one and a quarter inches from the tip." he said "the flaw is right on the blue guide line." he said it "felt like someone glued a grain of sand on it".He was able to hold the catheter up to the light while we spoke and said he could see a little bump like a "micro bubble on the blue guide line." he said when he noted this prior to use, he did not use it concerned it would be very painful or "put me (him) in the hospital.".
 
Additional Manufacturer Narrative
Common device name: catheter, straight.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Additional Manufacturer Narrative
To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number; reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3C0600 - CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14773495
Report Number1049092-2022-00304
Device Sequence Number6022083
Product Code EZD
UDI-Device Identifier00815947020086
UDI-Public00815947020086
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model Number510857
Device Lot Number210610-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale